# SDR IPXA2017032915662

- Difficulty date: March 16, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER SKIN HAS CORROSION AT BS 1219, STRINGER 15L.  REPAIRED THE SKIN IAW EA 011-5730-01-A6727, REV IR, AND EO MD11-5730-63743-A.
